Bulletin of the American Mathematical Society

Conformal maps on Hilbert space

Melvyn Huff

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 82, Number 1 (1976), 147-149.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537633

Mathematical Reviews number (MathSciNet)
MR0394737

Zentralblatt MATH identifier
0326.58009

Subjects
Primary: 58B10: Differentiability questions 58B20: Riemannian, Finsler and other geometric structures [See also 53C20, 53C60] 46C10

Citation

Huff, Melvyn. Conformal maps on Hilbert space. Bull. Amer. Math. Soc. 82 (1976), no. 1, 147--149. https://projecteuclid.org/euclid.bams/1183537633


Export citation

References

  • 1. R. Nevanlinna, On differentiable mappings, Analytic Functions, Princeton Univ. Press, Princeton, N. J., 1960, pp. 3-9. MR 22 #7075.
  • 2. Ju. G. Rešetnjak, On conformal mappings of a space, Dokl. Akad. Nauk SSSR 130 (1960), 1196-1198 = Soviet Math. Dokl. 1 (1960), 153-155. MR 22 #9935.
  • 3. L. Eisenhart, Riemannian geometry, Princeton Univ. Press, Princeton, N. J. 1960, p. 85.
  • 4. S. Lang, Introduction to differentiable manifolds, Interscience, New York, 1962. MR 27 #5192.